# SDR IPXA2022040180717

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 62,561 hours, 21,143 cycles
- Engine: Ge CF680C2*
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** DURING CLIMBOUT L ENG FIRE LP 1 STATUS MESSAGE DISPLAYED. DURING LEVEL FIGHT MESSAGE DISAPPEARED.T/S PER FIM 26-11-00-815-804 FIG 104 SHT 9. FOUND ALL RESISTANCE CHECKS TO BE WITHIN LIMITS. R&R'D LEFT ENG. #1 LOOP FIRE/DETECTION LOOP CARD M681 IAW B767 MM 26-10-01-424-025. ALL OPS CK GOOD AT THIS TIME. THIS CLEARS 777439.
